# SDR SWAA2022013163641

- Difficulty date: January 25, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 56,566 hours, 33,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK ; / [01] REMOVED AND REPLACED PATTERN PACK PER M/M 33-51-06.
